# SDR CAL950748

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 947.5-986
- Part time: 72,995 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND CORROSION ON STRINGER 27R IN AFT BILGE INTERIOR AREA FROM STATION 947.5 TO 986.  THE CORRODED AREA WAS CUT OUT.  FILLER AND SPLICES WERE FABRICATED AND INSTALLED PER SRM 53-10-3.  (M)
